# SDR SWAA2022020434149

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L\H Z ANGLE STA 727C+10 TO STA 807 HAS CORROSION. / ACCOMPLISHED REPAIR TO THE AFT PIT 'Z' ANGLE AT LBL 21 FROM STA 727C+8 TO STA 814 IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 AND DRAWING # 146A7500 ID 0041 REV C MATERIAL BAC 1496-377 7075 'A' TAG #A58958
